# SDR SWIA201232333

- Difficulty date: December 10, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 30,182 hours, 41,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB BURNED OUT ABOVE MAIN CABIN DOOR.  (FLT 5654)  RELAMPED LIGHT IN MAIN CABIN.
